Central European Journal of Mathematics

ISSN: 1895-1074 (Print) 1644-3616 (Online)

Description

Central European Journal of Mathematics (CEJM) is an international journal that publishes research results in all mathematics fields. Aiming to become the premier source of high quality research from Central and Eastern Europe, the journal provides a natural home for a significant body of current research and serves as a useful forum for ideas on future studies in all branches of mathematics. Coverage in CEJM includes: - Algebra - Complex Analysis - Differential Equations - Discrete Mathematics - Functional Analysis - Geometry and Topology - Mathematical Logic and Foundations - Number Theory - Numerical Analysis and Optimization - Probability and Statistics - Real Analysis.

12 Volumes 71 Issues 1,031 Articles available from 2003 - 2014

Browse Volumes & Issues